# SDR AALA201701069008

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 70,782 hours, 24,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 120196
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT BULL NOSE EMERGENCY EXIT LIGHTS INOPERATIVE ABOVE L4 AND L4 SLIDE.  REPLACED THE BATTERY PACK IAW AMM 33-51-07. ACCOMPLILSHED SATISFACTORY OPERATIONAL CHECK.
